# SDR CA100805015

- Difficulty date: July 30, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,867 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0183
- Condition: Failed
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A LOUD BANG AND A MOMENTARY YAW WHILE IN CRUISE FLIGHT.  THE CLUTCH ASSY WAS REPLACED.
